MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ALANINE AMINOTRANSFERASE ACC. TO IFCC WITHOUT PYRIDOXAL PHOSPHATE ACTIVATION; NADH OXIDATION/NAD REDUCTION, ALT/SGPT

ROCHE DIAGNOSTICS ALANINE AMINOTRANSFERASE ACC. TO IFCC WITHOUT PYRIDOXAL PHOSPHATE ACTIVATION; NADH OXIDATION/NAD REDUCTION, ALT/SGPT
Catalog Number 05850797190
Medical Device Problem Codes False Negative Result (1225); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The c702 module serial number was (b)(6).The 2 other methods were ortho and hitachi.The investigation is ongoing.
 
Event or Problem Description
The initial reporter questioned low results for 3 samples from 1 patient tested for alanine aminotransferase acc.To ifcc without pyridoxal phosphate activation (alt) on a cobas 8000 c 702 module.The patient had a liver transplant in (b)(6) 2024.Following the transplant, the patient was tested for alt "multiple times" by 2 other methods and the results were all "normal" but the ast results were elevated.The c702 module was installed at the customer site in (b)(6) 2024.The customer ran the samples that were drawn in (b)(6) 2024 on the c702 module and the results were consistent with the alt results from the other methods.The customer suspects an interference as the patient¿s ast results were high but the alt results were "normal." note: the unit of measure was not provided.Sample 1: the initial result was 34.9.The result from a 1:10 dilution was 27.5.The altlp result was 44.4.Sample 2: the initial result was 35.9.The result from a 1:10 dilution was 30.8.The altlp result was 47.1.Sample 3: the initial result was 36.4.The result from a 1:10 dilution was 29.4.The altlp result was 44.2.
 
Additional Manufacturer Narrative
The customer did not provide any additional information for the investigation.The ast results were considered to be elevated which may be related to the heart disease mentioned (the patient has elevated clinical heart marker results).The "normal" alt results are most likely correct.No data was provided that would indicate the alt results were "false normal" or too low.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ALANINE AMINOTRANSFERASE ACC. TO IFCC WITHOUT PYRIDOXAL PHOSPHATE ACTIVATION
Common Device Name
NADH OXIDATION/NAD REDUCTION, ALT/SGPT
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20205614
Report Number1823260-2024-02645
Device Sequence Number6750007
Product Code CKA
UDI-Device Identifier04015630928927
UDI-Public04015630928927
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Catalogue Number05850797190
Device Lot Number743176
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/25/2024
Supplement Date Received by Manufacturer10/01/2024
Initial Report FDA Received Date09/12/2024
Supplement Report FDA Received Date10/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown